I would like clarification on HIV rashes. I can't find any concrete information. Does the rash itch? How does it look? Where is it on the body? Is it intense or just a simply rash thats not at all painful and barely noticeable, just itchy? In my case its all over my body, especially on my legs. It would be my first symptom 14 weeks after my possible exposure along with diarrhea. Does that sound like it could possibly be HIV? Also, does diarrhea usually come with it? I don't know any other reason I could have a rash AND diarrhea other than HIV. The rash has been going on for four days and is not almost gone. So how long does the rash last? Would this really be my first HIV symptom after 14 weeks? COULD THIS BE ANOTHER STD SYMPTOM? Please help me out :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.